# SDR YRR2008F00000

- Difficulty date: September 3, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N360AN
- Make and model: Lear 60LEAR
- Aircraft serial: 137
- Engine: Pwc PW306A
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 78008013
- Condition: Failed
- Location: Cabin Air
- Part time: 7,236 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE ACFT WAS LEVELING OFF AT CRUISE ALTITUDE OF FL400 AFTER DEPARTING AND ENROUTE, WHEN THE CREW NOTED THE ODOR OF SMOKE AND SMOKE COULD BE SEEN COMING FROM THE AFT SECTION OF THE CABIN.  THE CREW DECLARED AN EMERGENCY AND BEGAN A DESCENT WHILE COMPLETING THE EMERGENCY CHECK LIST.  ATC THEN GAVE THE CREW VECTORS TO WHERE AN UNEVENTFUL LANDING WAS MADE WITH FIRE CREWS STANDING BY. THE CREW NOTED THAT DURING THE DESCENT AT FL250 THE SMOKE HAD DISSIPATED FROM THE CABIN.  AFTER THE LANDING THE ACFT WAS INSPECTED AND THE CREW DETERMINED THERE WAS NO FIRE AND TAXIED THE ACFT TO A STANDING AREA FOR FURTHER INSPECTIONS WERE CARRIED OUT FOR PROBABLE CAUSE OF SMOKE AS WELL AS AN INSPECTION FOR OVERWEIGHT LANDING. THE CAUSE OF THE SMOKE IN THE CABIN WAS DETERMINED TO BE DUE TO A FAILED CABIN BLOWER LOCATED IN THE AFT END OF THE CABIN OVERHEAD. (K)
